# SDR WX0A2025010232246

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,517 hours, 26,643 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Condition: Stripped
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) APPROX HALFWAY THROUGH THE FLIGHT AT FL280. THE FA'S REPORTED THAT THERE WAS A MUSTY ODOR IN THE AFT CABIN WHICH THEN CLEARED APPROX. 10 MINS LATER. REFER TO REPORT SOF-500 / REF WO 510916 TASK CARD 21-000-002. DURING TASK CARD FOUND LOAD COMPRESSOR PLUG WITH THREADS DAMAGED INSIDE LOAD COMPRESSOR. REMOVED AND REPLACED APU PER AMM 49-11-11-400-04-A OPS TEST OK. PERFORM TC 21-000-003, (RESOLVED ON W/O: 511479 TASKCARD: NR-00001 ) COMPLIED WITH TC 21-000-003ITEM: 1COMPLIED WITH TC 21-000-003.
